Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 858704, 9 pages
http://dx.doi.org/10.1155/2014/858704
Research Article

On the Paranormed Nörlund Sequence Space of Nonabsolute Type

1Department of Mathematics, Uşak University, 1 Eylül Campus, 64200 Uşak, Turkey
2Department of Mathematics, Fatih University, Hadımköy Campus, Büyükçekmece, 34500 İstanbul, Turkey

Received 3 December 2013; Accepted 2 February 2014; Published 26 March 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Medine Yeşilkayagil and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. J. Maddox, “Spaces of strongly summable sequences,” Quarterly Journal of Mathematics, vol. 18, no. 1, pp. 345–355, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. H. Nakano, “Modulared sequence spaces,” Proceedings of the Japan Academy, vol. 27, no. 2, pp. 508–512, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Simons, “The sequence spaces (pυ) and m(pυ),” Proceedings of the London Mathematical Society, vol. 15, no. 3, pp. 422–436, 1965. View at Google Scholar
  4. A. Peyerimhoff, Lectures on Summability, Lecture Notes in Mathematics, Springer, New York, NY, USA, 1969.
  5. F. M. Mears, “The inverse Nörlund mean,” Annals of Mathematics, vol. 44, no. 3, pp. 401–409, 1943. View at Publisher · View at Google Scholar
  6. B. Choudhary and S. K. Mishra, “On Köthe-Toeplitz duals of certain sequence spaces and thair matrix transformations,” Indian Journal of Pure and Applied Mathematics, vol. 24, no. 59, pp. 291–301, 1993. View at Google Scholar
  7. F. Başar and B. Altay, “Matrix mappings on the space bs(p) and its α-, β- and γ-duals,” The Aligarh Bulletin of Mathematics, vol. 21, no. 1, pp. 79–91, 2002. View at Google Scholar
  8. F. Başar, “Infinite matrices and almost boundedness,” Bollettino della Unione Matematica Italiana A, vol. 6, no. 7, pp. 395–402, 1992. View at Google Scholar
  9. B. Altay and F. Başar, “On the paranormed Riesz sequence space of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 26, pp. 701–715, 2002. View at Google Scholar
  10. C. S. Wang, “On Nörlund sequence space,” Tamkang Journal of Mathematics, vol. 9, pp. 269–274, 1978. View at Google Scholar
  11. K. G. Grosse-Erdmann, “Matrix transformations between the sequence spaces of Maddox,” Journal of Mathematical Analysis and Applications, vol. 180, no. 1, pp. 223–238, 1993. View at Publisher · View at Google Scholar · View at Scopus
  12. C. G. Lascarides and I. J. Maddox, “Matrix transformations between some classes of sequences,” Proceedings of the Cambridge Philosophical Society, vol. 68, pp. 99–104, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Chen, “Geometry of Orlicz spaces,” Dissertationes Mathematicae, vol. 356, pp. 1–224, 1996. View at Google Scholar · View at Zentralblatt MATH
  14. J. Diestel, Geomety of Banach Spaces-Selected Topics, Springer, Berlin, Germany, 1984.
  15. L. Maligranda, Orlicz Spaces and Interpolation, Institute of Mathematics Polish Academy of Sciences, Poznan, Poland, 1985.
  16. H. Nergiz and F. Başar, “Some geometric properties of the domain of the double sequential band matrix B(r˜,s˜) in the sequence space (p),” Abstract and Applied Analysis, vol. 2013, Article ID 421031, 7 pages, 2013. View at Publisher · View at Google Scholar